# SDR SWIA200311944

- Difficulty date: March 31, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,782 hours, 17,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RBL 36 RT INTERCOSTAL O/B FL6 CRACKED.  FOUND DURING C-CHECK INSPECTION.  INTERCOSTAL REPAIRED IAW CRJ REO 601R-53-41-059 -A-.  NDT-HFEC CARRIED OUT IAW REO 601R-53-41-059.  NO CRACKS NOTED.
